# SDR AALA20130331002

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT SEAT ASSEMBLY, LEFT SIDE, HIGH INTENSITY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY.
